# SDR SWIA201229860

- Difficulty date: February 26, 2012
- Submitted: March 5, 2012
- Operation: Air carrier
- Aircraft: N629BR
- Make and model: Cndair CL6002B19
- Aircraft serial: 7251
- Aircraft time: 28,263 hours, 24,286 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING OUTBOARD LEADING EDGE HAS CORROSION ON THE INBOARD RIB.  (SERVICE)   REPLACED INBOARD RIB ON RIGHT WING OUTBOARD LEADING EDGE IN REFERENCE TO SRM.
